# SDR IPXA2017060417864

- Difficulty date: May 24, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 59,247 hours, 16,313 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Loose
- Location: #2 Eng.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, NR 2 ENGINE INLET COWL LIP SKIN HAS 4 LOOSE FASTENERS AT SPLICE LOCATIONS 2,9 AND 11.  INSTALLED BLIND FASTENERS IAW EA 011-5430-01-A6815, REV I/R, AND EO MD11-5430-64427-A.
